# SDR R61A201408070963

- Difficulty date: August 7, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 10,242 hours, 9,964 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AFT CARGO DOOR OPEN WARNING MESSAGE. PRESSURIZATION WAS NOT LOST, CREW DECLARED AN EMERGENCY AND CONTINUED ONTO DESTINATION WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AFT CARGO DOOR HANDLE OUT, RESET AFT CARGO DOOR HANDLE IAW AMM AND OPS CHECKED GOOD.
